Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 3, Pages 513-527
http://dx.doi.org/10.1155/S0161171282000489

Uniformizable Cauchy spaces

Vrije Universiteit Brussel, Departement Wiskunde, F7, Pleinlaan 2, Brussel 1050 , Belgium

Received 13 April 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eva Lowen-Colebunders, “Uniformizable Cauchy spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 3, pp. 513-527, 1982. doi:10.1155/S0161171282000489